您当前所在位置: 首页 > 学者

杨展如

  • 22浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 134下载

  • 0评论

  • 引用

期刊论文

Lacunarity and universality

杨展如Ling Hao and Z R Yang

J. Phys. A: Math. Gen. 20 (1987) 1627-1631. Printed in the UK,-0001,():

URL:

摘要/描述

Lacunarity as a criterion of universality in phase transitions on Sierpinski carpets is studied. The approximate theoretical and numerical results suggest that systems of different lacunarity may belong to a common universality class. There seems to be a lack of solutions to the complete set of universality criteria on Sierpinski carpets.

关键词:

版权说明:以下全部内容由杨展如上传于   2005年06月21日 18时41分52秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果